Authors: Doder, Dragan
Savić, Nenad
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Multi-agent Logics for Reasoning About Higher-Order Upper and Lower Probabilities
Journal: Journal of Logic, Language and Information
Volume: 29
First page: 77
Last page: 107
Issue Date: 1-Jan-2020
Rank: M21
ISSN: 0925-8531
DOI: 10.1007/s10849-019-09301-7
Abstract: 
We present a propositional and a first-order logic for reasoning about higher-order upper and lower probabilities. We provide sound and complete axiomatizations for the logics and we prove decidability in the propositional case. Furthermore, we show that the introduced logics generalize some existing probability logics.
Keywords: Completeness theorem | Decidability | Probabilistic logic | Upper and lower probabilities
Publisher: Springer Link
Project: Schweizerischer Nationalfonds zur Förderung der Wissenschaftlichen Forschung
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Advanced Techniques of Cryptology, Image Processing and Computational Topology for Information Security 
Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

5
checked on Jun 15, 2024

Page view(s)

135
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.